# SDR ASAA0080517

- Difficulty date: August 25, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984211
- Part serial: 0937
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-DURING MAINTENANCE CHECK THE AFT TAILCONE SLIDE DID NOT DEPLOY AFTER AN ACCIDENTAL TAILCONE DROP. REMOVED AND REPLACED THE SLIDE. ROUTED REMOVED SLIDE TO MAINTENANCE SHOP FOR INSPECTION AND/OR REPAIR.
